# SDR UIEA2016062000441

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 68,862 hours, 11,173 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 138751009
- Part serial: 4602
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING LANDING GEAR ALTERNATE EXTENSION SYS ELECTRICAL ACTUATOR FUNCTION FAILED IAW AMM 32-36-01-004-001, REV 86, AMM 32-36-01-404-009, REV 86 REPLACED ELECTRICAL ACTUATOR IAW 32-36-06-705-009, REV 86, PFM OPERATION TEST RESULT WAS NORMAL.  CONDITION  CHECK SATISFACTORY.
